Oct 15, 2005
I am currenly taking ipsicom, and rayataz for aprox 2 yrs. labs were fine 3 mos ago. this time however:
glucose is 134
ast (sgot) 48
alt (sgpt) 73
all in the high rage.
previous labs triglicerides where very high but have come down this time around.
my doctor ordered follow up labs for hepititis. i have been vaccinated against A and undergone two of three shots for hep B.
can you get hepitis from vaccines?
or can this be from rayataz? i have notced yellowing of my eyes but thought this was just a reyataz symptom.
i dont drink and quit smoking almost 2 yrs ago.
Can this be caused by my meds? and if so can it be reversed.
thanx for you answers
Response from Dr. McGovern
Reyataz (atazanavir) can certainly cause the yellowing of your eyes and your elevated bilirubin. The best way to tell that this is related to the drug is to check an "indirect" bilirubin. Reyataz elevates the indirect fraction of bilirubin. If the direct bilirubin were elevated, then I would be more concerned about liver disease per se.
I would call your doctor to discuss when you can come in for further evaluation.
Can i marry with Hep B?
How did I catch hep b?
- What Foods Can I Eat To Keep My Cd4 Cells Good?
- Can You Have Sex With Someone Who Has Hiv And Not Catch It?
- Hiv Symptoms And Gingivitis
- Are Massage Therapists Tested For Hiv?
- Is Aids Caused By A Lytic Or Lysogenic Virus?
- Can I Be Exposed To Hiv And Test Negative For Two Years Then Test Positive?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.